# SDR AWXA960186

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3710 - DURING ROUTINE SCHEUDLED C-11 MAINTENANCE CHECK, FOUND CORORSION ON FLOOR BEAM TOP CHORD STA 986.5, RLB 22 - RBL 37.  REMOVED CORROSION, FOUND OUT OF LIMITS, SUBMITTED FOR ENGINEERING.  FABBED PARTS, ALODINE, PRIME AND INSTALLED PER ENGINEERING.  ER 3-53-16-14.  REFERENCE BOEING TELEX FCO-PAN-96-4566RR AND 8110-3.  (X)
